# SDR CA130906001

- Difficulty date: September 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 23,530 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Clevis
- Part number: AN2423A
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON RETRACTION TEST, DURING PHASE 1 INSPECTION, MAINTENANCE PERSONNEL NOTICED THAT THE BOLT, PN AN24-23A, ATTACHING THE DRAG LEG TO THE RETRACTION ACTUATOR FORK WAS TOO LONG, NOT SEATING AGAINST THE YOKE.  WHILE TRYING TO REMOVE THE BOLT, IT WAS FOUND BROKEN INSIDE THE YOKE.  INSPECTION REVEALED THAT THE ADAPTER BLOCK, PN:100-820018-7, HOLE WAS OUT OF ROUND, OVAL, WHICH CAUSES THE BOLT TO BOW, WHICH CAUSED THE BOLT TO CRACK.  COMPLETE DRAG LEG WAS REMOVED FOR INSPECTION. NLG RIGGING WAS CHECKED AND FOUND WITHIN LIMITS.  A FLEET CAMPAIGN WILL BE DONE.
